# SDR 07FDEA01502

- Difficulty date: April 12, 2007
- Submitted: April 23, 2007
- Operation: Air carrier
- Aircraft: N279FE
- Make and model: Boeing 727-200
- Aircraft serial: 22346
- Aircraft time: 41,428 hours, 29,317 cycles
- System (JASC): 2610 · Detection System
- Part: Connector
- Condition: Damaged
- Location: Fire Protection
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENG FIRE DETECTION A LOOP INOP.  MEL  03APR07  00:03  YOW ACN RELEASED FOR SERVICE PER MEL/CDL: 26-06-B.   REMOVABLE ON P6 AREA, APU START PANEL, L/E ANNUNC. PANEL, GEN. FAULT ANNUNC.  PANEL. REMOVED RELAY R730, DEPINNED PIN 9 FROM D5220J, DEPINNED PINS 6 & 9 OF   D2664P AND REMOVED ENGINE FIRE PROTECTION PANEL FOR T/S.  FOUND PINS 6&9  SHORTED TOGETHER, OPENED P6-4 C/B PANEL AND FOUND WIRING BUNDLE DAMAGED.  REPLACED BURNED WIRES BEHIND P-6 PANEL.TEST FLIGHT COMPLETE.
